Radu Purice
Radu Purice
Senior Researcher, Mathematical Physics, Simion Stoilow Institute of Mathematics of the Romanian Academy
Verified email at imar.ro - Homepage
Title
Cited by
Cited by
Year
A boundary value problem related to the Ginzburg-Landau model
AB de Monvel-Berthier, V Georgescu, R Purice
Communications in mathematical physics 142 (1), 1-23, 1991
1121991
The magnetic Weyl calculus
M Măntoiu, R Purice
Journal of Mathematical Physics 45 (4), 1394-1417, 2004
952004
Magnetic pseudodifferential operators
V Iftimie, M Măntoiu, R Purice
Publications of the Research Institute for Mathematical Sciences 43 (3), 585-623, 2007
922007
Spectral and propagation results for magnetic Schrödinger operators; a C*-algebraic framework
M Mantoiu, R Purice, S Richard
arXiv preprint math/0503046, 2005
672005
Twisted crossed products and magnetic pseudodifferential operators
M Mantoiu, R Purice, S Richard
arXiv preprint math-ph/0403016, 2004
492004
On the nonrelativistic limit of the Dirac Hamiltonian
DR Grigore, G Nenciu, R Purice
Annales de l'IHP Physique théorique 51 (3), 231-263, 1989
451989
Commutator criteria for magnetic pseudodifferential operators
V Iftimie, M Măntoiu, R Purice
Communications in Partial Differential Equations 35 (6), 1058-1094, 2010
39*2010
Some propagation properties of the Iwatsuka model
M Mantoiu, R Purice
Communications in mathematical physics 188 (3), 691-708, 1997
381997
Spectral and propagation results for magnetic Schrödinger operators; AC∗-algebraic framework
M Măntoiu, R Purice, S Richard
Journal of Functional Analysis 250 (1), 42-67, 2007
362007
Propagation properties for Schrödinger operators affiliated with certain C*-algebras
WO Amrein, M Mantoiu, R Purice
Annales Henri Poincaré 3 (6), 1215-1232, 2002
362002
Strict deformation quantization for a particle in a magnetic field
M Măntoiu, R Purice
Journal of mathematical physics 46 (5), 052105, 2005
332005
Adiabatically switched-on electrical bias and the Landauer–Büttiker formula
HD Cornean, P Duclos, G Nenciu, R Purice
Journal of mathematical physics 49 (10), 102106, 2008
302008
On the continuity of spectra for families of magnetic pseudodifferential operators
N Athmouni, M Măntoiu, R Purice
Journal of mathematical physics 51 (8), 083517, 2010
282010
Limiting absorption principle for the Dirac operator
AB de Monvel-Berthier, D Manda, R Purice
Annales de l'IHP Physique théorique 58 (4), 413-431, 1993
241993
Adiabatic non-equilibrium steady states in the partition free approach
HD Cornean, P Duclos, R Purice
Annales Henri Poincaré 13 (4), 827-856, 2012
212012
The commutator method for form-relatively compact perturbations
AB de Monvel-Berthier, D Manda, R Purice
letters in mathematical physics 22 (3), 211-223, 1991
161991
A-Priori Decay for Eigenfunction of Perturbed Periodic Schrödinger Operators
M Măntoiu, R Purice
Annales Henri Poincaré 2 (3), 525-551, 2001
152001
On the regularity of the Hausdorff distance between spectra of perturbed magnetic Hamiltonians
HD Cornean, R Purice
Spectral analysis of quantum Hamiltonians, 55-66, 2012
142012
The modulation mapping for magnetic symbols and operators
M Măntoiu, R Purice
Proceedings of the American Mathematical Society 138 (8), 2839-2852, 2010
142010
A distinguished self-adjoint extension for the Dirac operator with strong local singularities and arbitrary behaviour at infinity
AMB De Monvel, R Purice
Reports on Mathematical Physics 34 (3), 351-360, 1994
131994
The system can't perform the operation now. Try again later.
Articles 1–20